# SDR JR2R20240404831

- Difficulty date: April 4, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N86336
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000548
- Aircraft time: 17,094 hours, 10,137 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 17030709003
- Condition: Cracked
- Location: Zone 500
- Part time: 17,094 hours, 10,137 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING STUB FAIRING ANGLE CRACKED.  REPAIRED
